# SDR ASAA2021041734623

- Difficulty date: April 17, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 44,864 hours, 13,491 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32913903
- Part serial: GRTS7522
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Part time: 50,012 hours, 15,040 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING TC 78276000 FOUND #2 ENG FAULT CODE 75-10592. THE TBV POSITION SIGNAL IS OUT OF RANGE. LONG TIME FAULT. GROUNDED - YES. REMOVED AND REPLACED ENGINE #2 TBV REF B737-800 AMM 75-23-01-000-801-F00/75-23-01-400-801-F00, PERFORMED IDLE POWER LEAK CHECK TEST PER AMM TASK 71-00-00-700-801-F00, NO LEAKS NOTED, PERFORMED ACTUATOR TEST REF AMM 71-00-00-700-807-F00 TEST PASS AND NO ACTUATORS FAULTS FOUND, ORIGINAL FAULT MESSAGE TBV SIGNAL OUT OF RANGE CLEARED.
